Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2021, Volume 312, Pages 98–110 (Mi tm4127)  

Interpolation of Spaces of Functions of Positive Smoothness on a Domain

O. V. Besov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: Interpolation spaces are described for spaces of functions of positive smoothness on a domain $G$ of the Euclidean space $\mathbb R^n$ that satisfies the flexible cone condition. As a consequence, multiplicative estimates for the norms of functions are obtained. The arguments are based on integral representations of functions over a flexible cone in terms of the local approximations of functions by polynomials and on estimates of the arising convolution operators.

DOI: https://doi.org/10.4213/tm4127

Full text: PDF file (222 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2021, 312, 91–103

Bibliographic databases:

UDC: 517.518.2
Received: May 22, 2020
Revised: September 5, 2020
Accepted: November 17, 2020

Citation: O. V. Besov, “Interpolation of Spaces of Functions of Positive Smoothness on a Domain”, Function Spaces, Approximation Theory, and Related Problems of Analysis, Collected papers. In commemoration of the 115th anniversary of Academician Sergei Mikhailovich Nikol'skii, Trudy Mat. Inst. Steklova, 312, Steklov Math. Inst., Moscow, 2021, 98–110; Proc. Steklov Inst. Math., 312 (2021), 91–103

Citation in format AMSBIB
\Bibitem{Bes21}
\by O.~V.~Besov
\paper Interpolation of Spaces of Functions of Positive Smoothness on a Domain
\inbook Function Spaces, Approximation Theory, and Related Problems of Analysis
\bookinfo Collected papers. In commemoration of the 115th anniversary of Academician Sergei Mikhailovich Nikol'skii
\serial Trudy Mat. Inst. Steklova
\yr 2021
\vol 312
\pages 98--110
\publ Steklov Math. Inst.
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4127}
\crossref{https://doi.org/10.4213/tm4127}
\elib{https://elibrary.ru/item.asp?id=46089082}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2021
\vol 312
\pages 91--103
\crossref{https://doi.org/10.1134/S0081543821010053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000642515300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85104590457}


Linking options:
  • http://mi.mathnet.ru/eng/tm4127
  • https://doi.org/10.4213/tm4127
  • http://mi.mathnet.ru/eng/tm/v312/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:116
    References:4
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021